PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What drugs can cause hives?

ANSWER

Drugs that can cause hives and angioedema include aspirin and other NSAIDs (such as ibuprofen), high blood pressure medications (such as ACE inhibitors), and painkillers such as codeine.

SOURCES: 

Medscape: "Angioedema." 

MedicineNet: "Hives (Uticaria & Angioedema)."

American Academy of Dermatology: "Hives."

Muller, B. March 2004. American Family Physician,


 

Reviewed by Stephanie S. Gardner on October 13, 2017

SOURCES: 

Medscape: "Angioedema." 

MedicineNet: "Hives (Uticaria & Angioedema)."

American Academy of Dermatology: "Hives."

Muller, B. March 2004. American Family Physician,


 

Reviewed by Stephanie S. Gardner on October 13, 2017

NEXT QUESTION:

What causes chronic urticaria?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: